Alert archive / Kentucky / Frost Advisories in 2011

Frost Advisory 4, NWS Louisville, KY

October 22, 20119 counties in Kentucky

NWS Louisville, KY issued this frost advisory at Oct 22, 2011, 2:29 AM CDT for 9 counties in Kentucky. It took effect at Oct 22, 2011, 11:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 22, 2011, 2:29 AM CDT (07:29 UTC)
In effect from
Oct 22, 2011, 11:00 PM CDT
Expired
Oct 23, 2011, 8:00 AM CDT
In force
9 hr
Issued by
NWS Louisville, KY

Counties Adair County, KY, Casey County, KY, Clinton County, KY, Cumberland County, KY, Garrard County, KY, Lincoln County, KY, Madison County, KY, Monroe County, KY, Russell County, KY

The radar

The Louisville radar (KLVX), 123 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2274 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

390 
WWUS73 KLMK 220729
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 AM EDT SAT OCT 22 2011

...PATCHY FREEZING TEMPERATURES AND WIDESPREAD FROST EXPECTED
THIS MORNING...

.HIGH PRESSURE SETTLING INTO THE REGION HAS RESULTED IN CLEAR
SKIES AND CALM WINDS. GOOD RADIATIONAL COOLING WILL CONTINUE AND
TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S AND LOWER
30S ACROSS MUCH OF CENTRAL KENTUCKY...WITH MIDDLE 30S IN THE
NORTHERN KENTUCKY AND PORTIONS OF SOUTHERN INDIANA. FROST WILL
DEVELOP IN MOST LOCATIONS...ESPECIALLY IN SHELTERED RURAL VALLEY
LOCATIONS. CLEAR SKIES AND LIGHT WINDS AGAIN LATE SATURDAY NIGHT
WILL ALLOW FROST TO OCCUR AGAIN...MAINLY ACROSS EAST CENTRAL 
KENTUCKY.

KYZ075-077-078-081-082-221530-
/O.NEW.KLMK.FR.Y.0004.111023T0400Z-111023T1300Z/
/O.CON.KLMK.FZ.W.0001.000000T0000Z-111022T1300Z/
MONROE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...TOMPKINSVILLE...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
229 AM CDT SAT OCT 22 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM CDT
SUNDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS
MORNING. 

* TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S AND LOWER
  30S EARLY THIS MORNING AND INTO THE LOWER 30S SUNDAY MORNING.

* WITH THE FREEZING TEMPERATURES AREAS OF FROST WILL DEVELOP 
  EARLY THIS MORNING. THE MOST WIDESPREAD FROST AND THE BEST 
  CHANCE FOR FREEZING TEMPERATURES WILL BE IN VALLEYS AND 
  SHELTERED RURAL LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY.
THESE CONDITIONS WILL DAMAGE CROPS AND OTHER SENSITIVE
VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KYZ026-027-061>065-070>074-076-221300-
/O.CON.KLMK.FZ.W.0001.000000T0000Z-111022T1300Z/
OHIO KY-GRAYSON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
METCALFE KY-
INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...
EDMONTON
329 AM EDT SAT OCT 22 2011 /229 AM CDT SAT OCT 22 2011/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/
THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ THIS
MORNING. 

* TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S AND LOWER 
  30S EARLY THIS MORNING. 

* WITH THE FREEZING TEMPERATURES AREAS OF FROST WILL DEVELOP 
  EARLY THIS MORNING. THE MOST WIDESPREAD FROST AND THE BEST 
  CHANCE FOR FREEZING TEMPERATURES WILL BE IN VALLEYS AND 
  SHELTERED RURAL LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY.
THESE CONDITIONS WILL DAMAGE CROPS AND OTHER SENSITIVE
VEGETATION.

&&

$$

KYZ056-057-066-067-221530-
/O.NEW.KLMK.FR.Y.0004.111023T0400Z-111023T1300Z/
/O.CON.KLMK.FR.Y.0003.000000T0000Z-111022T1300Z/
GARRARD KY-MADISON KY-CASEY KY-LINCOLN KY-
INCLUDING THE CITIES OF...LANCASTER...RICHMOND...LIBERTY...
STANFORD
329 AM EDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SUNDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS
MORNING. 

* TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER AND MIDDLE 30S
  TONIGHT EARLY THIS MORNING AND AGAIN SUNDAY MORNING.

* AREAS OF FROST WILL DEVELOP IN MOST AREAS THIS MORNING. THE 
  MOST WIDESPREAD FROST WILL FORM IN VALLEYS AND SHELTERED RURAL 
  LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

&&

$$

INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>055-
221300-
/O.CON.KLMK.FR.Y.0003.000000T0000Z-111022T1300Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-
BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...
LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE...
BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE
329 AM EDT SAT OCT 22 2011 /229 AM CDT SAT OCT 22 2011/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/
THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ THIS
MORNING. 

* TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER AND MIDDLE 
  30S TONIGHT EARLY THIS MORNING. 

* AREAS OF FROST WILL DEVELOP IN MOST AREAS THIS MORNING. THE 
  MOST WIDESPREAD FROST WILL FORM IN VALLEYS AND SHELTERED RURAL 
  LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

&&

$$

MJ
3 follow-up statements
443 
WWUS73 KLMK 221304
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
904 AM EDT SAT OCT 22 2011

...WIDESPREAD FROST EXPECTED SUNDAY MORNING IN THE LAKE CUMBERLAND REGION...

.CLEAR SKIES AND LIGHT WINDS LATE SATURDAY NIGHT WILL ALLOW FROST
TO OCCUR AGAIN BY SUNDAY MORNING.

KYZ075-077-078-081-082-222115-
/O.EXP.KLMK.FZ.W.0001.000000T0000Z-111022T1300Z/
/O.CON.KLMK.FR.Y.0004.111023T0400Z-111023T1300Z/
MONROE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...TOMPKINSVILLE...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
804 AM CDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
8 AM CDT SUNDAY...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. A FROST ADVISORY
REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM CDT SUNDAY. 

* TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S SUNDAY
  MORNING.

* THE MOST WIDESPREAD FROST WILL BE IN VALLEYS AND SHELTERED
  RURAL LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KYZ026-027-061>065-070>074-076-221415-
/O.EXP.KLMK.FZ.W.0001.000000T0000Z-111022T1300Z/
OHIO KY-GRAYSON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
METCALFE KY-
INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...
EDMONTON
904 AM EDT SAT OCT 22 2011 /804 AM CDT SAT OCT 22 2011/

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. 

$$

KYZ056-057-066-067-222115-
/O.EXP.KLMK.FR.Y.0003.000000T0000Z-111022T1300Z/
/O.CON.KLMK.FR.Y.0004.111023T0400Z-111023T1300Z/
GARRARD KY-MADISON KY-CASEY KY-LINCOLN KY-
INCLUDING THE CITIES OF...LANCASTER...RICHMOND...LIBERTY...
STANFORD
904 AM EDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT SUNDAY...
...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. A FROST ADVISORY
REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY. 

* TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S SUNDAY
  MORNING.

* THE MOST WIDESPREAD FROST WILL BE IN VALLEYS AND SHELTERED
  RURAL LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>055-
221415-
/O.EXP.KLMK.FR.Y.0003.000000T0000Z-111022T1300Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-
BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...
LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE...
BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE
904 AM EDT SAT OCT 22 2011 /804 AM CDT SAT OCT 22 2011/

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 

$$

13
504 
WWUS73 KLMK 221922
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
322 PM EDT SAT OCT 22 2011

...WIDESPREAD FROST EXPECTED SUNDAY MORNING IN THE LAKE
CUMBERLAND REGION...

.CLEAR SKIES AND LIGHT WINDS LATE TONIGHT WILL ALLOW FROST TO
OCCUR AGAIN BY SUNDAY MORNING.

KYZ056-057-066-067-075-077-078-081-082-230900-
/O.CON.KLMK.FR.Y.0004.111023T0400Z-111023T1300Z/
GARRARD KY-MADISON KY-CASEY KY-LINCOLN KY-MONROE KY-ADAIR KY-
RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...LANCASTER...RICHMOND...LIBERTY...
STANFORD...TOMPKINSVILLE...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
322 PM EDT SAT OCT 22 2011 /222 PM CDT SAT OCT 22 2011/

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/
TONIGHT TO 9 AM EDT /8 AM CDT/ SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/
TONIGHT TO 9 AM EDT /8 AM CDT/ SUNDAY. 

* TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S SUNDAY 
  MORNING. 

* THE MOST WIDESPREAD FROST WILL BE IN VALLEYS AND SHELTERED 
  RURAL LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

&&

$$

13
332 
WWUS73 KLMK 230746
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
346 AM EDT SUN OCT 23 2011

...WIDESPREAD FROST IS EXPECTED THIS MORNING IN THE LAKE
CUMBERLAND REGION...

.CLEAR SKIES AND LIGHT WINDS THIS MORNING WILL ALLOW FROST TO
DEVELOP ONCE AGAIN.

KYZ056-057-066-067-075-077-078-081-082-231300-
/O.CON.KLMK.FR.Y.0004.000000T0000Z-111023T1300Z/
GARRARD KY-MADISON KY-CASEY KY-LINCOLN KY-MONROE KY-ADAIR KY-
RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...LANCASTER...RICHMOND...LIBERTY...
STANFORD...TOMPKINSVILLE...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
346 AM EDT SUN OCT 23 2011 /246 AM CDT SUN OCT 23 2011/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/
THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ THIS
MORNING. 

* TEMPERATURES WILL DROP INTO THE LOWER 30S EARLY THIS MORNING.

* THE MOST WIDESPREAD FROST WILL BE IN VALLEYS AND SHELTERED 
  RURAL LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

&&

$$

EER

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this frost advisory went out at Oct 22, 2:29 AM CDT, 0 minutes earlier.

Area forecast discussion, Oct 22, 2:29 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 AM EDT SAT OCT 22 2011

.Short Term (Today and Tonight)...

A large dome of surface high pressure is slowly moving through the
Tennessee Valley this morning.  With the high in close proximity,
clear skies and light winds have allowed radiational cooling to take
place.  Temperatures continue to fall steadily this morning.  Most
locations in the central and southwest sections have fallen into the
middle and upper 30s, while the urban areas are still in the lower
40s.  Data from the Kentucky Mesonet shows some areas have already
dropped to near freezing, especially in a small area from central
Meade County southeastward into Hardin County.  We expect
radiational cooling to continue and become maximized in the next
few hours.  Many areas in south-central Kentucky will likely drop to
near freezing by dawn with slightly warmer temperatures in the
northeastern sections.  However, a few sheltered locations across
the Bluegrass region will likely drop to near or just below freezing
as well.  Current Freeze and Frost Advisories still look good and
will continue until after sunrise.  Widespread frost continues to
look good for the entire region.

For today, consensus of the short term model data indicates that the
Tennessee Valley high pressure ridge will continue to head east
during the day.  As this occurs, winds will pickup a bit this
afternoon and a southerly flow will get restarted across the
region.  Mostly sunny skies are expected today and afternoon high
temperatures will range from near 60 in the Bluegrass/northeast
sections with lower 60s in the I-65 corridor and mid-upper 60s in
the far western sections.

For tonight, 500 mb heights will fall slightly as a mid-level wave
shifts eastward toward the region.  With surface high pressure
located east of the region, a light southwesterly planetary boundary
layer flow is expected to persist.  Some high level cloud debris
currently over the plains and Midwest will shift east and make bring
a slight increase in clouds overnight to areas mainly west of I-65.
Overnight minimum temperatures should be milder than what we see
this morning with readings generally in the upper 30s to the lower
40s west of I-75.  In areas along and east of I-75, a longer period
of clear skies should result in more radiational cooling which would
lead to cooler overnight temperatures.  Lows in the far eastern and
southeastern sections will likely cool back into the lower to middle
30s once again.  After coordination with WFO JKL, we'll be doing
another frost advisory over the far east/southeast sections.

.Long Term (Sunday - Friday)...

Quiet weather will be on tap for Sunday through Tuesday with a
warming trend continuing. A trough and associated weak boundary are
still expected to cross the area Sunday night. However, the models
have continued to trend drier with this feature. Though an isolated
shower is not out of the question over southeastern Indiana,
thinking at this time is that the system will be mainly dry, so have
removed pops completely Sunday night. As for temperatures, highs on
Sunday will top out in the upper 60s to lower 70s. With WAA
continuing through Tuesday, highs will rise into the mid to upper
70s. Lows through this period will be in the upper 40s to lower 50s.

A low pressure system tracking from the Midwest through the Great
Lakes will bring a cold front into the northern part of the forecast
area by Wednesday morning. This boundary will then stall out across
KY/TN through Thursday. Showers and some thunderstorms will move
into the region Tuesday night. A wave riding along the boundary will
enhance the showers and thunderstorms Wednesday night into Thursday.
Beyond Thursday is a bit of a question mark. The latest 00Z runs of
the GFS and ECMWF develop a strong low pressure system that tracks
up the east coast Friday through Saturday. This solution is a new
one and would mean rain would hang around for longer across the
area. For now will keep on slight chance pops in Friday, but this
may change if later model runs continue to show this low pressure
system.

Temperatures will be much cooler through the latter half of the long
term. Wednesday highs will be in the low to mid 60s with the rain.
By Thursday the cold front will have moved through much of the
forecast area. Highs for Thursday and Friday will be in the low to
mid 50s with lows bottoming out in the the upper 30s to lower 40s.

&&

.Aviation (06Z TAF Issuance)...

Surface high pressure system is forecast to slowly drift across the
forecast area during the period and keep conditions VFR.  Still have
some concerns about some patchy fog that could develop at BWG near
dawn.  However, agree with previous forecaster that surface moisture
is likely to go toward frost production overnight rather than fog.
Therefore, will continue to keep the fog out of the forecast, but
will continue to closely monitor obs overnight.  Surface winds
overnight will be near calm and then pick up after 22/14Z out of the
WSW/SW with speeds of less than 5 knots.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...FROST ADVISORY UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING FOR
     INZ076>079-083-084-089>092.

KY...FROST ADVISORY UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING FOR
     KYZ023>025-028>043-045>049-053>057-066-067.

     FREEZE WARNING UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING FOR
KYZ026-
     027-061>065-070>078-081-082.

     FROST ADVISORY FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT TO 9 AM EDT
     /8 AM CDT/ SUNDAY FOR KYZ056-057-066-067-075-077-078-081-
     082.

Short Term.......MJ
Long Term........EER
Aviation.........MJ
Hazardous weather outlook, Oct 21, 2:35 PM CDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
335 PM EDT FRI OCT 21 2011

INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057-
065>067-221945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-
BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-TAYLOR KY-CASEY KY-LINCOLN KY-
335 PM EDT FRI OCT 21 2011 /235 PM CDT FRI OCT 21 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

WIDESPREAD SIGNIFICANT FROST IS EXPECTED TONIGHT AS TEMPERATURES
DROP INTO THE LOW TO MID 30S TOWARDS DAWN. A FROST ADVISORY IS IN
EFFECT FOR THE ENTIRE AREA EARLY SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY NIGHT
THROUGH THURSDAY AS A COLD FRONT MOVES THROUGH THE AREA. ANY STORM
THAT DEVELOPS WILL CONTAIN DANGEROUS LIGHTNING AND BRIEF HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

KYZ026-027-061>064-070>078-081-082-221945-
OHIO KY-GRAYSON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-
METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
235 PM CDT FRI OCT 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

FREEZING TEMPERATURES ARE EXPECTED TONIGHT AS THE MERCURY DROPS
INTO THE UPPER 20S AND LOWER 30S TOWARDS DAWN. A FREEZE WARNING IS
IN EFFECT FOR SOUTHERN KENTUCKY EARLY SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY NIGHT
THROUGH THURSDAY AS A COLD FRONT MOVES THROUGH THE AREA. ANY STORM
THAT DEVELOPS WILL CONTAIN DANGEROUS LIGHTNING AND BRIEF HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

13/AMS

Nearby

Frost Advisories in Kentucky, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.